# SDR DALA14011009205

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 50,006 hours, 26,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND L1 EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE BAD FROM S3-558 TO P1-2301.  R & R B5-235 POWER PACK BATTERY.  OPERATION CHECKED GOOD.
